Gas X Antigas Softgels Extra Strength – Simethicone
Gas X Antigas Extra Strength Softgels is best for the relief of pressure, bloating and fullness commonly referred to as gas. These softgels offer fast, effective relief that antacids can’t provide. They are specially formulated with simethicone, the antigas medicine doctors recommend most. Concentrated to contain liquid gas-fighting medicine in a small softgel so they are easy to swallow, and there is no chalky taste. They put our gas-fighting medicine in a softgel coating that’s easy to swallow.
- Adults: Swallow with water 1 or 2 softgels as needed after meals and at bedtime.
- Do not exceed 4 softgels in 24 hours except under the advice and supervision of a physician.
- Store at controlled room temperature 20-25 degrees C (68-77 degrees F).
- Protect from light, heat and moisture.
Each Softgel Contains: Simethicone 125 mg
D&C Yellow 10; FD&C Blue 1; FD&C Red 40; Gelatin; Glycerin; Hypromellose; Peppermint Oil; Sorbitan; Sorbitol; Titanium Dioxide.
- Keep out of reach of children.
- TAMPER EVIDENT FEATURE: Extra Strength Softgels are sealed in blister packets.
- Use only if the individual seal is unbroken.
RN: 000915S00495H02, ZC: 000946, MCK: 3525763, UPC: 30067627551